# SDR IPXA2025052330265

- Difficulty date: May 22, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N403UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23725
- Aircraft time: 38,850 hours, 26,837 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK CEILING RUBBER CABLE RETAINER FOR DESCENT DEVICE IS DIS-BONDED.
